Translator Disclaimer
June 2016 On Classification of Quandles of Cyclic Type
Seiichi KAMADA, Hiroshi TAMARU, Koshiro WADA
Tokyo J. Math. 39(1): 157-171 (June 2016). DOI: 10.3836/tjm/1459367262

Abstract

In this paper, we study quandles of cyclic type, which form a particular subclass of finite quandles. The main result of this paper describes the set of isomorphism classes of quandles of cyclic type in terms of certain cyclic permutations. By using our description, we give a direct classification of quandles of cyclic type with cardinality up to 12.

Citation

Download Citation

Seiichi KAMADA. Hiroshi TAMARU. Koshiro WADA. "On Classification of Quandles of Cyclic Type." Tokyo J. Math. 39 (1) 157 - 171, June 2016. https://doi.org/10.3836/tjm/1459367262

Information

Published: June 2016
First available in Project Euclid: 30 March 2016

zbMATH: 1353.57010
MathSciNet: MR3543136
Digital Object Identifier: 10.3836/tjm/1459367262

Subjects:
Primary: 57M25
Secondary: 53C35

Rights: Copyright © 2016 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.39 • No. 1 • June 2016
Back to Top